Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 956318, 17 pages
http://dx.doi.org/10.1155/2014/956318
Research Article

Approximate Solutions by Truncated Taylor Series Expansions of Nonlinear Differential Equations and Related Shadowing Property with Applications

1Institute of Research and Development of Processes, University of the Basque Country, Campus of Leioa (Bizkaia), P.O. Box 644, Bilbao, Barrio Sarriena, 48940 Leioa, Spain
2Department of Telecommunications and Systems Engineering, Universitat Autònoma de Barcelona, UAB, 08193 Barcelona, Spain

Received 5 December 2013; Accepted 11 June 2014; Published 7 July 2014

Academic Editor: Samir Saker

Copyright © 2014 M. De la Sen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen, A. Ibeas, and R. Nistal, “Approximate Solutions by Truncated Taylor Series Expansions of Nonlinear Differential Equations and Related Shadowing Property with Applications,” Abstract and Applied Analysis, vol. 2014, Article ID 956318, 17 pages, 2014. https://doi.org/10.1155/2014/956318.